dropped to 6 mgs. a day for 6 weeks then dropped to 4 mgs a day but i am having major trouble with anxiety does any one have some advice on how to cope with thia any help would br a lot of help thank you.
Kittycats answer is good. Wanted to give you another suggestion that might help. Try splitting your dose up, 2 mgs am and 2 pm. I did that and it helped me, it doesn't help everyone, but it does help some and you could always try just taking a tiny crumb when you feel the anxiety rqmping up, to quell it, that works sometimes. From now on, when you drop, try to see how long it takes you to feel stable at the lower dose and try to just drop by .5 or 1 mg. If you do take a crumb here and there, it won't set you back, you can still try to stay at the lower dose. If you are able to physically do some exercise, it helps you stabilize a bit quicker and tht is what you want, to drop, then stabilize, then drop again. Clonidine rx might help too. Patti
- Suboxone Information for Consumers
- Suboxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Suboxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Jul 2010 • 2 answers
Posted 17 Dec 2010 • 3 answers
Ive been on suboxone for 2 years I started at 32 mg Im down to 2mg the reason I have to come off is?
Posted 25 Apr 2011 • 3 answers
Posted 22 Nov 2011 • 3 answers
Posted 15 days ago • 1 answer